Posted By Already answered above on November 18, 1997 at 10:02:55:
In Reply to: MS and Restless Leg Syndrome posted by Priscilla Givens on October 25, 1997 at 14:14:01:
: I have been diagnosed with ankylosing sponylitis and MS. Over several years
I have been getting twitching in my legs when I start to relax. I had an
exacerbation last October, and the twitching increasingly got worse. Then
my legs twitching at night would wake me up. So, my neurologist put me on
clonazepam, before I go to bed, which has relieved it at night. But, it
does come back if I lie down for a nap. I have several questions about this
First, is restless leg syndrome the same as myoclonus and which do I have.
Second, should I be concerned as to what's causing it, the MS or could it
be the Ankylosing Spondylitis?
Third, I heard a doctor at a seminar say once you go on clonazepam you should
never stop taking it - why?
Fourth, The muscles in my legs and arms seem to be getting progressively
weaker with time. Is this normal in MS? If so should I excercise more to
build up these muscles, when I excercise my arms - they shake from weakness
for up to an hour.
Thank you in advance for your input.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.